TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
misconception Offline
Member
Not a n00b
**
 
misconception's Avatar
 
Name: Sonic
Age: 27
Gender: Female
Location: New Zealand

Posts: 62
Blog Entries: 3
Join Date: September 7th 2010

I need advise please. - October 4th 2010, 07:08 AM

Hey, I have had an abortion recently, and that afternoon ended up falling off a deck with my boyfriend (Alcohol was involved, I wasn't drinking, although I have to admit after I tried to and it did help the pain because I blacked out and forgot about it for a while) on to concrete (About a meter high), and landed in a funny way, and ended up getting a knee in the tummy. I am aware there will be some bleeding and pain, but both of which were nearly gone before this. I have started bleeding more and also the pain in a lot worse. The pills they gave me aren't working, and I have tried everything from Marijuana to a hot water bottle and peppermint tea, literally. The stronger pain relief pills such as tramadol, morphine and codine ones take the edge off, but nothing seems to make it comfortable. I'm also feeling really uber sick, and the pills I have been given for that don't help. I'm not sleeping because I just keep getting woken up from the pain, I'm not eating because I cant keep anything down. I cant afford a visit to the doctors, and I don't want to go back into hospital because they just give me pills and send me home again. I don't know what to do, and need your help please.

Last edited by misconception; October 4th 2010 at 07:11 AM. Reason: Adding more details
   
  (#2 (permalink)) Old
Alistare Offline
Hug Department- Always open
Not a n00b
**
 
Alistare's Avatar
 
Name: Tim
Age: 29
Gender: Male
Location: California-USA

Posts: 89
Join Date: March 2nd 2009

Re: I need advise please. - October 4th 2010, 08:14 AM

Just to make sure I'm understand this correctly you had an Official abortion performed by a doctor correct?

Also did you see a doctor for the deck incident in particular or are the pills you have from the abortion?

The reason why i ask is because if you fell the same day you had an abortion, you may have caused some other injury. This injury might be overlooked if it was misconstrued as after effects from your abortion. If you're missing sleep and meals you really need to figure out what is causing it. If you can, call the doctor that performed the abortion and ask if the pain should be that bad they might not charge you for the phone call. They should be able to direct you further from there.

I hope you can figure out what's wrong and feel better soon.

~Tim


The world is all gates, all opportunities, strings of tension waiting to be struck.
Ralph Waldo Emerson

Need help? Just want to chat? Feel free to PM me.

   
  (#3 (permalink)) Old
kadyCHAOS Offline
sleep when your dead
Experienced TeenHelper
******
 
kadyCHAOS's Avatar
 
Name: kady
Age: 29
Gender: Female

Posts: 523
Join Date: January 24th 2009

Re: I need advise please. - October 5th 2010, 11:02 PM

hey, you really should get checked out. the bleeding and pain could be after affects of the abortion or it could be some form of internal bleeding caused by the fall. you wouldn't be able to tell the difference because of how closely timed together that they happened. be careful.




   
  (#4 (permalink)) Old
misconception Offline
Member
Not a n00b
**
 
misconception's Avatar
 
Name: Sonic
Age: 27
Gender: Female
Location: New Zealand

Posts: 62
Blog Entries: 3
Join Date: September 7th 2010

Re: I need advise please. - October 6th 2010, 04:31 AM

Hey, The pills were from the abortion, and yes, it was done by a surgeon at the local hospital. My boyfriend is insisting I head back up to the hospital, but I will need to wait until this weekend as I have a radio show for course I cant miss. I have called them and they said the same thing, and also if it gets worse before I can head in I will need to organize something with my tutor for my because like you say, it could be internal bleeding and I wouldn't know. They say the eating and sleeping could be caused by pain, I could believe that, and I need to drink a lot of water, and try eat small meals throughout the day, even if it is some toast, etc until things are sorted out, hopefully it wont be too much of an issue..

I am worried about it because it shouldn't be causing this much pain.

I hope I find out what is wrong soon also, and thank you.
   
  (#5 (permalink)) Old
taylalatbh. Offline
Member
Outside, huh?
**********
 
taylalatbh.'s Avatar
 
Name: Taylala
Age: 28
Gender: Female
Location: Wales, UK

Posts: 3,745
Join Date: July 6th 2009

Re: I need advise please. - October 6th 2010, 02:44 PM

There's no way we or you can self diagnose what's wrong with you. It sounds like you've caused yourself some more pain and injury, and you really should see a doctor sooner rather than later. Tell them all the details and they should help you.

Take care and feel better.



   
  (#6 (permalink)) Old
Bibliophile Offline
Member
I can't get enough
*********
 
Bibliophile's Avatar
 

Posts: 2,709
Blog Entries: 165
Join Date: January 6th 2009

Re: I need advise please. - October 6th 2010, 05:12 PM

Hey there,

I'm a strong supporter that you get yourself to either the hospital or your doctors as soon as you possibly can. It doesn't sound pleasant that you're going through all of this, and they're the only ones who can help you!

Let us know how it goes. (:
   
Closed Thread

Bookmarks

Tags
advise

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.